# SDR FDEA200907272775

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N5391172
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1200 TO STA 1310 RT TRANSITION PANEL FOUND CORRODED.  CORROSION ON TRANSITION PANEL FOUND EXCEEDED SRM DAMAGE LIMITS.  REMOVED AND   REPLACED TRANSITION PANEL IAW SRM 51-40-02 REV 97.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
